MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Visual Disturbances (2140); No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 12/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: date of birth/age: unknown was information was not provided.Gender/sex: unknown, information not provided.If explanted; give date: not applicable as the iol remains implanted in the patient's ocular dexter (right eye).It was indicated that the iol is not being returned for evaluation as it remains implanted in the ocular dexter (right eye) therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported a model zxt150 19.5 diopter intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye) on (b)(6) 2019, and was placed at 160 axis.Pre-operative best corrected visual acuity (bcva) was 20/40.On (b)(6) 2019 the clinical site reported the lens was at 150 axis, and bcva was 20/20.It was reported no intervention is planned.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information was received, and the following fields were updated accordingly.Section b-05 - describe event or problem: it was reported the patient came in for their one (01) month study visit on (b)(6) 2020; right eye ucdva was 20/20 and bcdva was 20/20.The following complaints were reported when driving at sun-up: moderately bothered by starbursts, moderately bothered by sensitivity to light, moderately bothered by glare related to scattered light.No intervention is planned at this time.Od preoperative visual acuity was reported as: ucdva 20/150 and bcva 20/40.No additional information was provided.Section h-6: patient code 3191 ¿ glare.Section h-6: patient code 3191 ¿ photophobia.Device evaluation: product testing could not be performed because the product was not returned as the lens remains implanted in the patient¿s ocular dexter (right eye).A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: the initial reporter information was known at the time of submission of follow-up report #1, but inadvertently not included.Therefore, the following fields were updated accordingly: section e-1 title, first and last name: (b)(6) phone:(b)(6) email: unknown ¿ information not provided facility name: (b)(6).Country: us section e-2 health professional: yes section e-3 occupation: physician section e-4 initial reporter also sent report to fda: unk all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.Placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9614461
Report Number9614546-2020-00030
Device Sequence Number11366794
Product Code POE
UDI-Device Identifier05050474605190
UDI-Public(01)05050474605190(17)220831
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberZXT150
Device Catalogue NumberZXT150U195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/24/2019
Supplement Date Received by Manufacturer05/26/2020
07/10/2020
10/25/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date06/04/2020
07/13/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005